Skip to Main content Skip to Navigation
New interface
Journal articles

Convection and total variation flow—erratum and improvement

Abstract : This paper includes an erratum to (Bouchut et al. (2014) Convection and total variation flow. IMA J. Numer. Anal.,34, 1037–1071.) which deals with a nonlinear hyperbolic scalar conservation law, regularized by the total variation flow operator (or 1-Laplacian), and in which a mistake occurred in the convergence proof of the numerical scheme to the continuous entropy solution. For correcting the proof, it is necessary to introduce an additional vanishing viscous term in the scheme. This modification requires casting the whole paper in the framework of discrete and continuous solutions with unbounded support. This new version, nevertheless, leads to a better result than the previous one, since the bounded variation regularity and the compactness of the support of the initial data are no longer assumed.
Document type :
Journal articles
Complete list of metadata
Contributor : François Bouchut Connect in order to contact the contributor
Submitted on : Tuesday, December 15, 2020 - 12:17:29 PM
Last modification on : Thursday, September 29, 2022 - 2:21:15 PM
Long-term archiving on: : Tuesday, March 16, 2021 - 7:23:33 PM


Files produced by the author(s)




François Bouchut, David Doyen, Robert Eymard. Convection and total variation flow—erratum and improvement. IMA Journal of Numerical Analysis, 2017, 37 (4), pp.2139-2169. ⟨10.1093/imanum/drw076⟩. ⟨hal-03066497⟩



Record views


Files downloads